On the period of sequences (an(p)) in intuitionistic propositional calculus

Journal of Symbolic Logic 49 (3):892 - 899 (1984)
  Copy   BIBTEX

Abstract

In classical propositional calculus for each proposition A(p) the following holds: $\vdash A(p) \leftrightarrow A^3(p)$ . In this paper we consider what remains of this in the intuitionistic case. It turns out that for each proposition A(p) the following holds: there is an n ∈ N such that $\vdash A^n(p) \leftrightarrow A^{n + 2}(p)$ . As a byproduct of the proof we give some theorems which may be useful elsewhere in propositional calculus

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,227

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
254 (#80,636)

6 months
19 (#138,120)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Definable fixed points in modal and temporal logics — a survey.Sergey Mardaev - 2007 - Journal of Applied Non-Classical Logics 17 (3):317-346.

Add more citations

References found in this work

No references found.

Add more references